# SDR AALA20100625TUL03

- Difficulty date: June 25, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N18339
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DITCHING PANEL/WEB, BELOW THE 14TH LEFT VIEW WINDOW, FRAME STATIONS 756 TO 760 LEFT BUTTLINES 64 TO 66, WATERLINE 208, STRINGER 17 LEFT.  REMOVED AND REPLACED WEB/DITCHING PANEL PER SRM 51-10-02-0G, PARAGRAPH 8 AND 9.
